Alert archive / California / Wind Advisories in 2007
Wind Advisory 19, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 11, 2007, 8:19 PM PDT for San Bernardino County, California. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2007, 8:19 PM PDT (03:19 UTC)
- Expired
- Apr 11, 2007, 11:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 3.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3335 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 120320 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 819 PM PDT WED APR 11 2007 CAZ519-120430- /O.EXP.KVEF.HW.W.0005.000000T0000Z-070412T0300Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 819 PM PDT WED APR 11 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE EAST SLOPES OF THE SOUTHERN SIERRA. AUTOMATED SENSORS SHOWED A DECREASING TREND OF WIND SPEEDS THIS EVENING AND THIS WILL CONTINUE UNTIL SPEEDS DIMINISH TO BETWEEN 15 AND 30 MPH AFTER MIDNIGHT. $$ CAZ523-120600- /O.EXP.KVEF.WI.Y.0018.000000T0000Z-070412T0300Z/ /O.NEW.KVEF.WI.Y.0019.070412T0319Z-070412T0600Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 819 PM PDT WED APR 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE WIND ADVISORY FOR THE WESTERN MOJAVE DESERT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS OF 45 TO 50... WERE STILL OCCURRING THIS EVENING ACROSS WESTERN SAN BERNARDINO COUNTY. THESE STRONG WINDS WILL GRADUALLY DECREASE DURING THE LATE EVENING TO LESS THAN 30 MPH. AREAS OF BLOWING SAND AND DUST MAY BE EXPERIENCED UNTIL THE WINDS DECREASE OVERNIGHT. MOTORIST AND OTHER TRAVELERS ARE URGED TO USE CAUTION AS AREAS OF BLOWING SAND AND DUST ARE ENCOUNTERED. $$ AZZ001-003-CAZ520-524>526-NVZ022-120430- /O.EXP.KVEF.WI.Y.0018.000000T0000Z-070412T0300Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS-OWENS VALLEY- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP... BISHOP...INDEPENDENCE...LONE PINE...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS...PRIMM...JEAN...SEARCHLIGHT... CAL-NEV-ARI 819 PM PDT WED APR 11 2007 /819 PM MST WED APR 11 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTHERN AND EASTERN SAN BERNARDINO COUNTY...SOUTHERN CLARK COUNTY AND MOHAVE COUNTY. WIND SPEEDS WERE GRADUALLY DECREASING THIS EVENING AND WILL CONTINUE TO DIMINISH TO BETWEEN 10 AND 20 MPH AFTER MIDNIGHT. $$ AZZ002-036-CAZ527-NVZ021-120430- /O.EXP.KVEF.LW.Y.0004.000000T0000Z-070412T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 819 PM PDT WED APR 11 2007 /819 PM MST WED APR 11 2007/ ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY DOWN TO LAKE HAVASU. WIND SPEEDS WERE GRADUALLY DECREASING THIS EVENING AND WILL CONTINUE TO DIMINISH TO BETWEEN 10 AND 20 MPH AFTER MIDNIGHT. $$ JGA
2 follow-up statements
000 WWUS75 KVEF 120604 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1104 PM PDT WED APR 11 2007 DEFAULT OVERVIEW SECTION CAZ523-120715- /O.EXP.KVEF.WI.Y.0019.000000T0000Z-070412T0600Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 1104 PM PDT WED APR 11 2007 ...WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING... THE WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING FOR THE WESTERN SAN BERNARDINO COUNTY DESERTS. STRONG WINDS WERE DECREASING DURING THE LATE EVENING ACROSS THE WESTERN SAN BERNARDINO COUNTY DESERTS AND WILL GENERALLY DROP BELOW ADVISORY LEVELS THE REST OF THE NIGHT. HOWEVER...WINDY CONDITIONS WILL STILL EXIST WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS NEAR 40 MPH IN SOME AREAS. $$ JGA
000 WWUS75 KVEF 120605 CCA NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1104 PM PDT WED APR 11 2007 CAZ523-120715- /O.EXP.KVEF.WI.Y.0019.000000T0000Z-070412T0600Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 1104 PM PDT WED APR 11 2007 ...WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING... THE WIND ADVISORY EXPIRED AT 11 PM PDT THIS EVENING FOR THE WESTERN SAN BERNARDINO COUNTY DESERTS. STRONG WINDS WERE DECREASING DURING THE LATE EVENING ACROSS THE WESTERN SAN BERNARDINO COUNTY DESERTS AND WILL GENERALLY DROP BELOW ADVISORY LEVELS THE REST OF THE NIGHT. HOWEVER...WINDY CONDITIONS WILL STILL EXIST WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS NEAR 40 MPH IN SOME AREAS. $$ JGA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:30 PM PDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 11, 3:30 PM PDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT WED APR 11 2007
.SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE AREA TONIGHT
AND THURSDAY RESULTING IN GUSTY WINDS...SCATTERED SHOWERS AND MUCH
COOLER TEMPERATURES. HIGH PRESSURE WILL MOVE OVER THE AREA ON FRIDAY
FOR DRY AND WARMER CONDITIONS.
&&
.SHORT TERM...STRONG SURFACE GRADIENTS AHEAD OF THE PACIFIC STORM
WHICH WILL BE CROSSING THE AREA TONIGHT AND THURSDAY HAVE BEEN
CONFINED TO MAINLY THE WESTERN PORTION OF THE CWA. GUSTY WINDS TO
OVER 50 MPH ALONG THE EAST SLOPES OF THE SOUTHERN SIERRA AND WESTERN
SAN BERNARDINO COUNTY HAVE BEEN REPORTED SO FAR AND STILL EXPECT
THESE GUSTY WINDS TO SHIFT EAST LATE IN THE AFTERNOON AND EARLY
EVENING. HAVE LEFT HIGH WIND WARNING/WIND ADVISORIES/AND FIRE
WEATHER WARNINGS IN PLACE THROUGH THE EVENING AS THE WINDS SHIFT
EAST. FIRST SHORT WAVE ASSOCIATE WITH SYSTEM TO CROSS OVER THE
NORTHERN PORTION OF THE CWA TONIGHT RESULTING IN ISOLATED SHOWERS
ACROSS MAINLY THE NORTHERN MOUNTAINS. THEN MAIN SYSTEM TO DROP SOUTH
ON THURSDAY WITH LOW CENTER CROSSING OVER LAS VEGAS BY EARLY
AFTERNOON. STRONG NORTH FLOW ALONG THE BACKSIDE OF THE LOW A CONCERN
TO ENHANCE STRONG SURFACE GRADIENTS THAT FORM BEHIND COLD FRONT ON
THURSDAY. CURRENT SURFACE PROG IS 13 MB BETWEEN RENO AND LAS WHICH
LOCAL RULE OF THUMB PUTS WIND GUSTS AROUND 40 MPH. LOCALLY HIGHER
WINDS LIKELY ACROSS THE NEVADA TEST SITE AND POSSIBLY IN THE OWENS
VALLEY. FOR NOW THOUGH WILL ALLOW CURRENT ADVISORIES TO EXPIRE AND
LET NEXT SHIFT SEE HOW FRONT/GRADIENTS DEVELOP FOR POSSIBLE NEED FOR
FURTHER WIND ADVISORIES ON THURSDAY. AS LOW SHIFTS SOUTHEAST ACROSS
THE AREA...BEST DYNAMICS TO BE OVER THE EASTERN PORTION OF THE CWA.
COLD POOL ALOFT...MINUS 30 AT 500MB AND MINUS 7 AT 700MB PROMISES TO
CREATE A FAIRLY UNSTABLE AMS WITH NEG LI OVER MUCH OF THE EASTERN
PORTION TOO...SO WILL INCLUDE ISOLD THUNDERSTORMS ALONG WITH THE
CHANCE OF PREC. COLD POOL LOWERS THE SNOW LEVELS DOWN TO NEAR 5000
FEET IN SOME AREAS...WHILE CONVECTIONS MAY DROP THIS LOWER STILL.
TROUGH KICKS TO THE EAST BY FRIDAY...LOOK FOR DRYING THURSDAY NIGHT
AND FRIDAY ACROSS THE CWA AS SHORT WAVE RIDGE BUILDS OVER THE AREA
INTO FRIDAY NIGHT. WITH SYSTEM CROSSING OVER THE AREA...LOOK FOR
STRONG COOLING ACROSS THE AREA ON THURSDAY WITH MOST LOWS 5-10
DEGREES BELOW TODAYS READINGS. MAJOR EXCEPTION BEING THE NORTHWEST
WHERE TEMPS TOOK 5-10 DEGREE HIT THIS AFTERNOON. WITH SHORT WAVE
RIDGE OVER THE AREA ON FRIDAY...TEMPS TO REBOUND WITH NEAR NORMAL
READINGS LOOKED FOR.
.LONG TERM...FAIRLY GOOD MODEL CONSENSUS IN THE EXTENDED DEALING
WITH THE SUNDAY SYSTEM. FOR NOW THE SCENARIO IS FOR THE NEXT SYSTEM
TO APPROACH THE WEST COAST SATURDAY. SHOULD SEE SOME WARM UP IN
STRONG SOUTHWEST FLOW SATURDAY. MODELS BRING A CLOSED LOW AND
ASSOCIATED COLD POOL OVER SOUTHERN NEVADA SUNDAY AFTERNOON. THIS
WILL BRING STRONG ENOUGH DYNAMICS TO TRIGGER SOME SHOWER ACTIVITY
AND THE POSSIBILITY FOR LOW TOPPED THUNDERSTORMS. I DID PARE BACK
SLIGHTLY THE EXISTING PRECIPITATION COVERAGE FOR SUNDAY AFTERNOON AS
SYSTEM IS NOT PROGGED TO DROP AS FAR SOUTH AS PREVIOUS FORECASTS.
ALSO BUMPED UP WINDS SUNDAY/MONDAY IN FAVORED LOCATIONS IN THE
NORTHWEST FLOW BEHIND THE LOW. MODELS DO INDICATE ANOTHER SYSTEM
PASSING TO THE NORTH OF THE AREA WEDNESDAY AS IT KNOCKS FLAT THE
RIDGE THAT FORMS MONDAY AND TUESDAY. FOR NOW ONLY SEE A POSSIBLE
WIND SHIFT AND SLIGHT COOLING DUE TO TRAILING COLD FRONT FROM THIS
BUT IT TOO FAR OUT TO TRY FORECASTING ANY DETAILS.
&&
.AVIATION...FOR KLAS: WINDS SHOULD INCREASE LATE THIS AFTERNOON FROM
THE SOUTHWEST AT 20 KNOTS OR SO WITH GUSTS TO 35 KNOTS THEN THEY
WILL SUBSIDE AROUND MIDNIGHT TO 10 KNOTS OR SO. LATE MORNING WILL
SEE NORTHWEST TO NORTH WINDS DEVELOP 20 TO 30 RANGE WITH GUSTS TO
NEAR 40 KNOTS. THERE IS A POSSIBILITY OF A THUNDERSTORM OVER THE LAS
VEGAS VALLEY AS WELL FROM LATE MORNING THROUGH THE AFTERNOON. THE
MORMON MESA AND PEACH SPRINGS CORRIDORS WILL ALSO HAVE THE CHANCE
FOR A THUNDERSTORM IN THE AFTERNOON HOURS.
REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: WESTERN SAN BERNARDINO COUNTY WILL SEE VERY STRONG
SURFACE WINDS IN THE 30 TO 40 KNOT RANGE WITH SOME GUSTS TO 60
KNOTS. ALONG WITH THE ASSOCIATED TURBULENCE THERE WILL BE AREAS OF
RESTRICTED VISIBILITIES DUE TO BLOWING DUST. THE OWENS VALLEY AND
SIERRA AREAS WILL ALSO SEE STRONG DOWNSLOPE WINDS THIS AFTERNOON AND
EVENING WITH WIND GUSTS UP TO 40 KNOTS WITH STRONGER GUSTS AT THE
RIDGE TOPS. THURSDAY AFTERNOON WILL BRING A CHANCE FOR RAIN SHOWERS
OR SNOW SHOWERS DEPENDING ON ELEVATION IS POSSIBLE IN MOST LOCATIONS
WHILE A SLIGHT CHANCE FOR A THUNDERSTORM IS NOT OUT THE QUESTION FOR
SOUTHERN NEVADA AND NORTHWEST ARIZONA IN THE AFTERNOON.
&&
.FIRE WEATHER...STRONG AND GUSTY WINDS CONTINUING OVER THE WESTERN
PORTION OF SAN BERNARDINO COUNTY THIS AFTERNOON. ALTHOUGH WINDS HAVE
BEEN SLOW TO DEVELOP ELSEWHERE...STILL EXPECT GUSTY WINDS LATE THIS
AFTERNOON INTO EARLY EVENING ACROSS MUCH OF THE AREA. THIS ALONG
WITH THE MINIMUM RELATIVE HUMIDITIES VALUES DROPPING WELL BELOW 15
PERCENT IN MOST AREAS...HAVE DECIDED TO CONTINUE THE RED FLAG
WARNING THROUGH THE EVENING. WINDS WILL CONTINUE TO BE GUSTY ON
THURSDAY...BUT COOLER TEMPERATURES AND HIGHER RH VALUES SHOULD KEEP
CRITICAL ELEMENTS ABOVE THE RED FLAG CRITERIA.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 8 PM PDT THIS
EVENING FOR NVZ463>466.
LAKE WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR NVZ021.
WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR NVZ022.
AZ...RED FLAG WARNING FROM UNTIL 8 PM MST THIS EVENING FOR
AZZ101-102.
LAKE WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR AZZ002-036.
WIND ADVISORY FROM UNTIL 8 PM MST THIS EVENING FOR AZZ001-003.
CA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ226-228-229.
HIGH WIND WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ519.
LAKE WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR CAZ527.
WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR CAZ520-523>526.
&&
JENSEN/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Apr 11, 6:32 AM PDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 632 AM PDT WED APR 11 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-120500- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 632 AM PDT WED APR 11 2007 /632 AM MST WED APR 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT GUSTY WEST TO SOUTHWEST WINDS ARE FORECAST THIS AFTERNOON INTO THIS EVENING WHICH HAS PROMPTED THE ISSUANCE OF RED FLAG WARNINGS AND WIND ADVISORIES ACROSS MUCH OF SOUTHEAST CALIFORNIA...FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA. A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE EAST SLOPES OF THE SIERRA. SUSTAINED WINDS AT 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL BE COMMON IN THE OWENS VALLEY INTO SAN BERNARDINO COUNTY AND ACROSS FAR SOUTHERN NEVADA AND MOHAVE COUNTY IN ARIZONA. WIND GUSTS UP TO 70 MPH ARE POSSIBLE AT THE HIGHER ELEVATIONS OF THE EAST SLOPES OF THE SIERRA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COOLER TEMPERATURES AND SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN NEVADA. BRISK NORTHERLY WINDS WILL FOLLOW BEHIND THIS SYSTEM LATE THURSDAY INTO THURSDAY NIGHT. HIGH PRESSURE WILL BUILD OVER THE AREA FRIDAY LEADING TO DRY AND WARMER CONDITIONS. SOUTHWEST WINDS WILL LIKELY PICK UP AGAIN LATE FRIDAY AHEAD OF THE NEXT STORM WHICH WILL MOVE THROUGH THE AREA SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 11, 2:31 PM PDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
231 PM PDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM NON-TSTM WND GST 28 S OLANCHA 35.87N 117.92W
04/11/2007 M55 MPH INYO CA MESONET
FIVE MILE RAWS STATION
&&
CSCHLOTTLocal storm report, Apr 11, 3:22 PM PDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
322 PM PDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND GST 4 SW INDEPENDENCE 36.76N 118.25W
04/11/2007 M71 MPH INYO CA MESONET
CALIFORNIA 7 ELEVATION 5167 FT
&&
CSCHLOTTLocal storm report, Apr 11, 5:36 PM PDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
536 PM PDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM NON-TSTM WND GST 29 SSW SEARLES VALLEY 35.37N 117.57W
04/11/2007 E69 MPH SAN BERNARDINO CA MESONET
SQUAW SPRINGS MESONET ELEV 3620 FT
0451 PM NON-TSTM WND GST 29 SSW SEARLES VALLEY 35.37N 117.57W
04/11/2007 M69 MPH SAN BERNARDINO CA MESONET
SQUAW SPRINGS MESONET ELEV 3620FT
&&
CSCHLOTTLocal storm report, Apr 11, 5:40 PM PDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
540 PM PDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM NON-TSTM WND GST 17 W SANDY VALLEY 35.77N 115.91W
04/11/2007 M54 MPH SAN BERNARDINO CA MESONET
HORSE THIEF SPRINGS ELV 5000FT
&&
CSCHLOTTLocal storm report, Apr 11, 5:43 PM PDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
543 PM PDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM NON-TSTM WND GST 16 S BAKER 35.05N 116.08W
04/11/2007 M48 MPH SAN BERNARDINO CA MESONET
MOJAVE RIVER SINK ELEV 950FT
&&
CSCHLOTTThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:14 AM PDT | Wind Advisory | VEF | Inyo, San Bernardino | 16 hr |
| Apr 12, 9:15 AM PDT | High Wind Warning | VEF | San Bernardino | 10 hr |
| Apr 12, 2:51 PM PDT | Dust Storm Warning | VEF | San Bernardino | 4 hr |
| Apr 12, 2:51 PM PDT | Lake Wind Advisory | VEF | San Bernardino | 5 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.